Osaka Journal of Mathematics

Central limit theorem for moments of spectral measures of Wigner matrices

Trinh Khanh Duy

Full-text: Open access

Abstract

Spectral measures of Wigner matrices are investigated. The Wigner semicircle law for spectral measures is proved. Regard this as the law of large number, the central limit theorem moments of spectral measures is also derived. The proof is based on moment method and combinatorial method.

Article information

Source
Osaka J. Math., Volume 53, Number 1 (2016), 141-161.

Dates
First available in Project Euclid: 19 February 2016

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1455892629

Mathematical Reviews number (MathSciNet)
MR3466829

Zentralblatt MATH identifier
1333.60028

Subjects
Primary: 60F05: Central limit and other weak theorems
Secondary: 15A52

Citation

Duy, Trinh Khanh. Central limit theorem for moments of spectral measures of Wigner matrices. Osaka J. Math. 53 (2016), no. 1, 141--161. https://projecteuclid.org/euclid.ojm/1455892629


Export citation

References

  • G.W. Anderson and O. Zeitouni: A CLT for a band matrix model, Probab. Theory Related Fields 134 (2006), 283–338.
  • G.W. Anderson, A. Guionnet and O. Zeitouni: An Introduction to Random Matrices, Cambridge Studies in Advanced Mathematics 118, Cambridge Univ. Press, Cambridge, 2010.
  • A. Lytova and L. Pastur: Fluctuations of matrix elements of regular functions of Gaussian random matrices, J. Stat. Phys. 134 (2009), 147–159.
  • S. O'Rourke, D. Renfrew and A. Soshnikov: On fluctuations of matrix entries of regular functions of Wigner matrices with non-identically distributed entries, J. Theoret. Probab. 26 (2013), 750–780.
  • A. Pizzo, D. Renfrew and A. Soshnikov: Fluctuations of matrix entries of regular functions of Wigner matrices, arXiv:1103.1170[math.PR].
  • Ya. Sinai and A. Soshnikov: Central limit theorem for traces of large random symmetric matrices with independent matrix elements, Bol. Soc. Brasil. Mat. (N.S.) 29 (1998), 1–24.